Archived

This topic is now archived and is closed to further replies.

Will I Breakout On Accutane From Protein Powder?

6 posts in this topic

Before accutane, i use to take the mass gainer/protein powder after workouts. I definitely feel that this was contributing to my acne (the painful red under skin ones) so i was wondering if i take it while on accutane, will it still trigger breakouts, or will it be impossible because of the accutane? (adderall also made me breakout so i have completely stopped taking it)

just finished month 3 of 80mg/day and right now im nearly 100% clear, dont wanna mess this up, ya know haha

btw this powder does not contain vitamin a

Share this post


Link to post
Share on other sites

You should be okay, if you're pretty clear now. I wouldn't be worried about trying it, as accutane reduces oil production. The real test will be post accutane. Good luck anyway.

Share this post


Link to post
Share on other sites

You should be okay, if you're pretty clear now. I wouldn't be worried about trying it, as accutane reduces oil production. The real test will be post accutane. Good luck anyway.

Share this post


Link to post
Share on other sites

accutane does great things- but you will still break out if you use something that your skin doesnt agree with. Just can the protein powder- and let the meds do its thing- and after your done maybe start using it.

Share this post


Link to post
Share on other sites

You should be okay, if you're pretty clear now. I wouldn't be worried about trying it, as accutane reduces oil production. The real test will be post accutane. Good luck anyway.

yeah post accutane is what im scared to death of haha..do not want to do another course of constant lip and skin moisturizing

Share this post


Link to post
Share on other sites